# SDR ASAA2023071644047

- Difficulty date: July 16, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N926AK
- Make and model: Boeing 737-9
- Aircraft serial: 43314
- Aircraft time: 5,890 hours, 1,709 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

#1 SPAR VALVE CLOSED LIGHT ON BRIGHT BLUE. GROUNDED - YES. REF B737-9 WDM 28-21-11 & B737-9 AMM 20-60-01 INSPECTED C/B P6-3 B-4 THAT WAS FOUND "OUT" & RESET C/B. ACCOMPLISHED #1 ENG SPAR VALVE TEST REF A MM 28-22-00-710-801. OPS TEST OK. RAN #1 ENG PRECAUTIONARY NO DEFECTS NOTED.
